So, Yesterday I went to my Primary doctor and I've got a clean bill except for the clotting issue. She sent to to get blood work done, they took
7 viles of blood! I dont know what most of them were for but I know that some were for seeing how my blood is clotting.
Today I went to the surgeon's office and he gave me a clean bill as well, I am now eating real food. I'm still eating only 6oz a day but I decided
to do 1oz every two hours 6 times since the 2oz seems to be to much right now. I can now eat eggs, non-fat low surgar yogart (which is not easy to find), non-fat cottage cheese (I wont be eating this cause I hate cottage chees unless it has fruit in it), cooked or canned vegies, fish, skinless chicken, beef or pork without fat. I will need to cut up meats and vegies into the size of a pencil eraser and chew each piece thoroughly. I can use skim milk, artificial sweetners (NO sugar), diet Margarine (?), Molly McButter, and PAM and fat free Mayo.
I can not eat breads, crackers, muffins, pasta, rice cereals, potato chips, wraps, fresh fruit (sugar content causes "dumping"), canned fruit, candy, fast food, junk food, popcorn, or pretzels, etc.
This phase is until September 24th
I've decided to start eating at 9am, 11, 1pm, 3, 5, and 7pm. Today, since I already had my 2oz of Boost before going to the surgeons office, I started the new phase at 2pm with 1oz of yogart and 3pm with 1oz of Tuna with fat free mayo, salt, and lemon/pepper spice (very tasty!), and I did another ounce at 5pm and an once of yogart at 7pm.
Tomorrow I'm going to try the egg salad I made with the fatfree mayo, hopefully its just as good as the tuna.
I miss the bread though.
As of today I am down exactly 20lbs! My underwere is getting very loose and I just bought them 3months ago. Oh well.
As for the clotting issue, I will need to continue with the shot in the a** every day for a while longer, the doctor needs to see the results of the blood tests and can better decided if I can go on Warfarin or not, even if I can she is going to keep me on the shots for at least another week or until the Warfarin reaches the level it needs to be. My A** Hurts and I have bruises all over, it looks like I've been beaten. I am NOT happy about this whole getting shots thing. UHG!
Well that's all for now,
have a great night,